# SDR SWAA082007

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 53,433 hours, 46,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6549456
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LEFT WING NR 1 FLAP TRACK AFT SPAR FITTING CORRODED.  REMOVED AND REPLACED FITTING PER SRM.
